advertisement
Question
Posted by: Elmari | 2010-12-15

Premelle LD 0.3/1.5

Dear GynaeDoc,
Is it possible that the Premelle LD that I''m taking contribute to increasing my hypertension or cause it. My friend reccomended that I only take one pill every second day, is this safe?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should use HRT with caution if you are hypertensive. Discuss this with your physician and gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-12-17

You should use HRT with caution if you are hypertensive. Discuss this with your physician and gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement